Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Has a Mirena IUD fitting, chronic pelvic pain, has mood swings. What can help?

Hi, My current partner has a Mirena IUD fitting and for the last week or two has chronic pelvic pain , mainly at night. She s just returned from having a transvaginal and abdominal scan and it confirmed that the placement of the IUD is off center, to the right, however they haven t said that its caused any other problems. Would a removal of the IUD stop the pain she is having? She has all the classic symptoms of Mirena like irractic mood swings, feeling low on the flick of a switch etc.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hello there!
thank you for asking., the symptoms you mentioned are hall marks of IUD. give it some time, she will get used to. but PIDs (pelvic inflammatory disease) and all these mood swings are attatched to this mode of conception.
if the pain and crampings and mood swings are un affordable see the gynae obs people and ask for the shift in contraceptive techniques. There are many to pick from.
They will select what is best for you

S Khan
Answered: Sun, 1 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor